# SDR REXA2020081200612

- Difficulty date: August 6, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,732 hours, 25,489 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254518
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL ODOR WITH THE NR 1 PACK ON,  IN THE COCKPIT.  FOUND FUEL SOLENOILD VALVE ON APU LEAKING.   REPLACED THE SOLENOID VALVE IAW AMM 49-31-05.  OPS AND LEAK CHECKED GOOD.   R & R APU FUEL CONTROL IAW AMM 49-31-01.  OPS & LEAK CHECKED GOOD.
